Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4622
Title: Stochastic processes in Banach spaces. Quasimartingales and stochastic integrals
Authors: Brooks, James K.
Issue Date: 1994
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: James K. Brooks, "Stochastic processes in Banach spaces. Quasimartingales and stochastic integrals", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 26 (1994) suppl., pp. 7-34.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
26 (1994) suppl.
Type: Article
URI: http://hdl.handle.net/10077/4622
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.26 (1994) s.

Files in This Item:
File Description SizeFormat
BrooksRendMat26s.pdf271.34 kBAdobe PDFThumbnail
View/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.



CORE Recommender

Page view(s) 5

1,509
checked on Apr 1, 2020

Download(s) 50

305
checked on Apr 1, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.